# SDR DALA2017011600385

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 65,644 hours, 47,321 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

CAPTAIN`S ALTIMETER OFF FLAG DURING CRUISE. MINOR BURNING ODOR AFTER ALTIMETER FROZE. PULLED A-3 CIRCUIT BREAKER AND ODOR SUBSIDED. REMOVED AND REPLACED CAPTAIN`S ALTIMETER IAW AMM 34-12, CHECKED GOOD.
